# SDR DALA2014120406391

- Difficulty date: December 3, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 41,202 hours, 13,615 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 377-418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN SEAT TRACK BS 377 - 418, LBL 25.   REMOVED CORROSION ON THE SEAT TRACK IAW SRM 53-00-52 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL IV.  REMOVED, FABRICATED AND INSTALLED THE SEAT TRACK IAW SRM 51-40-02 AND IAW SRM 53-10-520I. D, ITEM 2.
